User menu

The Lawrence-Sullivan construction is the right model for I+

Bibliographic reference Buijs, Urtzi ; Murillo, Aniceto. The Lawrence-Sullivan construction is the right model for I+. In: Algebraic & Geometric Topology, Vol. 13, no. 1, p. 577-588 (2013)
Permanent URL
  1. Baues H. J., Lemaire J. M., Minimal models in homotopy theory, 10.1007/bf01425239
  2. Buijs Urtzi, An explicit L structure for the components of mapping spaces, 10.1016/j.topol.2011.11.030
  3. Buijs Urtzi, Félix Yves, Murillo Aniceto, Lie models for the components of sections of a nilpotent fibration, 10.1090/s0002-9947-09-04870-3
  4. Buijs Urtzi, Gutiérrez Javier J., Murillo Aniceto, Derivations, the Lawrence–Sullivan interval and the Fiorenza–Manetti mapping cone, 10.1007/s00209-012-1040-x
  5. Buijs Urtzi, Murillo Aniceto, Algebraic models of non-connected spaces and homotopy theory ofL∞algebras, 10.1016/j.aim.2012.12.014
  6. Félix Yves, Halperin Stephen, Thomas Jean-Claude, Rational Homotopy Theory, ISBN:9781461265160, 10.1007/978-1-4613-0105-9
  7. Getzler Ezra, Lie theory for nilpotent L∞-algebras, 10.4007/annals.2009.170.271
  8. Majewski, Mem. Amer. Math. Soc., 143 (2000)
  9. Manetti, Algebraic Geometry Seminars, 1998–1999, 21 (1999)
  10. Miki Hiroo, A relation between Bernoulli numbers, 10.1016/0022-314x(78)90026-4
  11. Parent Paul-Eugène, Tanré Daniel, Lawrence–Sullivan models for the interval, 10.1016/j.topol.2011.10.006
  12. Quillen Daniel, Rational Homotopy Theory, 10.2307/1970725